Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

bit gross relating to fanjo and surrounding

(14 Posts)
80schild Tue 19-Jul-16 22:38:54

I have just had a serious UTI - 2 courses of antibiotics later it seems to have cleared up. The only problem is that I still have awful itching and pain down below. The skin is red and raw all the wau fom clitoris to arse amd the skin just keeps on coming away.

When I went to GP she said UTI had cleared up and that what was left was thrush. I just put thrush cream on and if burned so badly it was ridiculous. Does anyone have a clue what this is or how to treat it? We are going on holiday, day after tomorrow and I need something that will get rid of it.

DeathByMascara Tue 19-Jul-16 22:40:00

Did you get a pessary or just external cream? I had stinging with the cream when I was preggers but it did the trick!

Bolshybookworm Tue 19-Jul-16 22:42:28

Your skin might be reacting to something in the cream. You can get oral canestan from the chemist- might be worth a try if the cream doesn't agree with you.

trickyex Tue 19-Jul-16 22:43:52

Poor you.
Try the capsule which is very effective
www.boots.com/en/Boots-Pharmaceuticals-Thrush-150mg-Capsule-Fluconazole--1-capsule_742863/

blueistheonlycolourwefeel Tue 19-Jul-16 22:47:35

Have you considered taking probiotics to help reset the balance after the antibiotics?

wonkylampshade Tue 19-Jul-16 22:49:35

I get horrific thrush after antibiotics so would agree with the post about resetting your natural balance. And you should try the oral canesten treatment rather than the cream if it's hurting your skin.

Fairylea Tue 19-Jul-16 22:52:58

You need the pessary to clear it up. I take regular long term daily antibiotics and suffer with regular thrush as a result. The cream does really burn if you don't use the pessary first overnight.

80schild Tue 19-Jul-16 22:59:39

Thank you. Never had it like this before so I am in new territory. Will take a pill and a pessaries tomorrow.

trickyex Tue 19-Jul-16 23:01:52

Oh yes and probiotics too, very important.....

ThinkPinkStink Tue 19-Jul-16 23:03:32

I bet the hot sticky weather isn't helping either! Poor fanjo!

When I was a kid I'd get raw bits of I used any sort of shower gel or bubble bath and found sitting in a cool bowl of water with a bit of bicarb in it very soothing.

I'd deffo go with the oral and/or pessary Canesten, but maybe a cool bowl of bicarb-y water could soothe it in the meantime.

Haggisfish Tue 19-Jul-16 23:07:35

You can get a hydrocortisone thrush cream that reduces redmess

Bloopbleep Tue 19-Jul-16 23:21:13

For short term immediate relief get natural/Greek yoghurt with live cultures and slap it on the skin & leave open to the air. In this heat it will stink and put you off yoghurt for years but it's really soothing. Also works well for sunburn. A wee tip tho is don't go out wearing it in this heat or you'll be convinced everyone can smell your yoghurty chuff!

80schild Wed 20-Jul-16 23:01:31

Took tablet today. Just put in pessary. Still burning bit not half as bad as it was yesterday. Maybe I will get some hydro thrush cream tomorrow. I can't believe I am discussing this on Internet.

Fairylea Thu 21-Jul-16 05:20:08

You should start to feel better 24-48 hours after the pessary. flowers

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now